# SDR CALA2013123094008

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,239 hours, 24,010 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FROM SEAT 37 - 40 & BY FWD AFT LAVATORY DOES NOT WORK.  REPLACED FEEDER CABLE & LIGHT STRIP EMERGENCY EXIT LIGHT FROM SEAT 37-40 WORKS. THE STRIP BY THE AFT FWD LAVATORY DOES NOT WORK.  DEFERRAL FOR LAST LIGHT ASSEMBLY MADE IAW MEL3351C.
